Ask The Doctor > Questions & Answers > Wife is taking amoxicillin and is leaking milky white stuff

Wife is taking amoxicillin and is leaking milky white stuff

Patient: Wife is taking amoxicillin and is leaking milky white stuff from vaginal discharge first time in 12 years,is there good chance she has cheated on me

 

 

Doctor: Hello,Thanks for the query,Leaking of milky white discharge from the vagina is an indication of a possible yeast infection which can occur because of varied reasons like poor hygiene, decreased immunity state or may be cross infected during an intercourse through you. This may have to be evaluated by the physician and confirmed by local per speculum exam and would have to be placed on antifungals for a week for complete treatment.Hope this helps.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment